# SDR CA980811005

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Muhbr MTV3BC
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: C18818A
- Condition: Delaminated
- Location: Propeller
- Part time: 1,945 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FIBERGLASS DELAMINATED ON THE PROPELLER BLADE AT THE BLADE ROOT. THE PROPELLER BLADE WAS REPAIRED PER THE MAINTENANCE MANUAL.
